Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Clammy hands and feet, spots with headache, diagnosed with ear and bladder infection, get diarrhea and dizziness after medicines. Diagnosis?

I have clammy hands and feet with a head ache. I also see spots. I have been sick for a few days. I went to the doctor I was told I have ear and bladder infection . I was given a prescription but when I eat I get diarreha so I feel dizzy from not eating. I have been drinking a lot of liquids. What kind of diagnosis can you give me.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello. it is possible you are having the diarrhea because of the antibiotics and you should ask your doctor to change them. your symptoms are commonly seen in urinary tract infections. take plenty of water and follow your doctors advice.thanks
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor